advertisement
Question
Posted by: Jan | 2010/01/27

Antibiotics

I' ve been on a course of antibiotics, Flagyl, to help with abdominal cramping, frequent BM' s with mucus, since Saturday...today is Wednesday. The cramping has lessened as has the BM problem, but now I' m having periods of dizziness when I stand or move my head from side to side as well as a rash on my abdomen and groin. I still have 5 days of antibiotics remaining. I was told to continue them for 7 days following a clearing of the bowel problem. I had to bring a stool sample to the hospital for analysis on Saturday and haven' t heard anything from the doctor. Could the dizziness be a reaction to the antibiotics? Should I contact my doctor' s office? I hate contact them, as the nurse is not very forthcoming and often doesn' t return calls from the doctor, though I doubt that the doctor has ignored my call. I' m not due to return for three months. Thank you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jan
The results of the stool sample should be available by now. I am worried about the rash as it may be due to the Flagyl, so please rather go for a follow up visit to your doctor so that he can have a look at it
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/28

Hallo Jan
The results of the stool sample should be available by now. I am worried about the rash as it may be due to the Flagyl, so please rather go for a follow up visit to your doctor so that he can have a look at it
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement